Alert archive / Pennsylvania / Areal Flood Warnings in 2013
Areal Flood Warning 106, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Nov 27, 2013, 6:18 AM EST for Montgomery County, Philadelphia County, Pennsylvania. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 27, 2013, 6:18 AM EST (11:18 UTC)
- Expired
- Nov 27, 2013, 12:15 PM EST
- In force
- 6 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
Counties Montgomery County, PA, Philadelphia County, PA
The radar
The Philadelphia radar (KDIX), 67 km from the middle of the area, began a volume at 11:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 00:00Z, 11.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 564 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 402 m²/s²
- 0-3 km storm-relative helicity
- 371 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
819
WGUS41 KPHI 271118
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
618 AM EST WED NOV 27 2013
PAC091-101-271715-
/O.NEW.KPHI.FA.W.0106.131127T1118Z-131127T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-PHILADELPHIA PA-
618 AM EST WED NOV 27 2013
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR SMALL STREAMS IN...
SOUTHEASTERN MONTGOMERY COUNTY IN SOUTHEAST PENNSYLVANIA...
PHILADELPHIA COUNTY IN SOUTHEAST PENNSYLVANIA...
* UNTIL 1215 PM EST
* AT 613 AM EST...THE PENNYPACK CREEK GAGE IN PHILADELPHIA WAS ABOVE
FLOOD STAGE. IN ADDITION, WATER LEVELS WERE RISING AND APPROACHING
FLOOD STAGE ON THE WISSAHICKON CREEK IN WISSAHICKON.
ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4010 7536 4022 7518 4010 7497 4005 7498
3992 7520
$$
KRUZDLO2 follow-up statements
752
WGUS81 KPHI 271528
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1028 AM EST WED NOV 27 2013
PAC091-101-271715-
/O.CON.KPHI.FA.W.0106.000000T0000Z-131127T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-PHILADELPHIA PA-
1028 AM EST WED NOV 27 2013
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1215 PM EST FOR SMALL
STREAMS IN PHILADELPHIA AND SOUTHEASTERN MONTGOMERY COUNTIES...
AT 1021 AM EST NATIONAL WEATHER SERVICE RADAR SHOWED THAT MUCH OF
THE HEAVY RAINS HAVE ENDED. ONLY LIGHT SPOTTY RAINS WILL OCCUR
THROUGH THE EARLY AFTERNOON.
* SEVERAL SMALLER CREEKS AND STREAMS AROUND THE PHILADELPHIA METRO
AREA ARE ARE RUNNING HIGH. THE PENNYPACK CREEK REMAINS ABOVE FLOOD
STAGE AND WILL FALL SLOWLY INTO THE EARLY AFTERNOON. THE WISSAHICKON
CREEK LEVEL REMAINS STEADY AND STAY ABOUT ONE-HALF FOOT BELOW FLOOD
STAGE FOR A FEW HOURS...BEFORE FALLING. THE POQUESSING AND FRANKFORD
CREEK LEVELS ARE FALLING AND SHOULD CONTINUE TO DO SO.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4010 7536 4022 7518 4010 7497 4005 7498
3992 7520
$$
PO291
WGUS81 KPHI 271656
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1156 AM EST WED NOV 27 2013
PAC091-101-271705-
/O.CAN.KPHI.FA.W.0106.000000T0000Z-131127T1715Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONTGOMERY PA-PHILADELPHIA PA-
1156 AM EST WED NOV 27 2013
...THE FLOOD WARNING HAS BEEN CANCELLED FOR SMALL STREAMS IN
PHILADELPHIA AND SOUTHEASTERN MONTGOMERY COUNTIES...
SMALL STREAMS AND CREEKS WILL CONTINUE TO RUN HIGH THIS
AFTERNOON...BUT NO ADDITIONAL FLOODING IS EXPECTED. ADDITIONAL
RAINFALL THIS AFTERNOON WILL BE LIGHT.
LAT...LON 4010 7536 4022 7518 4010 7497 4005 7498
3992 7520
$$
POWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Nov 27, 4:37 AM EST, 1 hour 41 minutes earlier.
Area forecast discussion, Nov 27, 4:37 AM EST, 1 hour 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
437 AM EST WED NOV 27 2013
.SYNOPSIS...
AN AREA OF LOW PRESSURE, NEAR PHILADELPHIA, WILL MOVE NORTHEAST.
THE LOW WILL MOVE INTO NEW ENGLAND LATER THIS AFTERNOON AND AND
INTO CANADA TONIGHT. HIGH PRESSURE WILL BUILD INTO THE AREA
TOMORROW AND FRIDAY BEFORE SLIDING NORTH AND THEN EAST OF THE
REGION OVER THE WEEKEND. ANOTHER AREA OF LOW PRESSURE IS FORECAST
TO NEAR THE AREA EARLY NEXT WEEK.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WILL START REMOVING COUNTIES FROM THE WIND ADVISORY. WITH THIS UPDATE
WE WILL REMOVE CUMBERLAND AND THE TWO DELAWARE COUNTIES.
THE GFS INITIALIZATION AT 500MB LOOKED MUCH BETTER THAN THE WRF-NMMB
WITH THE SOUTHERN STREAM CLOSED LOW. THE LATTER WAS TOO SLOW. THE
GFS LOOKED BETTER WITH BOTH THE WINDS AND TEMP FIELDS AT 850MB WHILE
THE WRF-NMMB LOOKED BETTER WITH TEMPS AT 925MB. THIS EVENT IS
PEAKING OVER OUR CWA AS WE ARE TYPING WITH GRADUAL IMPROVEMENT AS
TODAY CONTINUES. THE DEEP WAA PART OF THE SYSTEM WILL BE DONE BY
DAWN AND BE REPLACED BY SOME MID LEVEL QVEC CONVERGENCE AS A
SERIES OF SHORT WAVES MOVE ALONG THE TROF. THE LAST OF WHICH COMES
THROUGH WITH THE NORTHERN STREAM THIS EVENING FROM WHENCE THE
SYSTEM FINALLY PHASES. THE PRECEDING SHORT WAVE FROM THE LA CLOSED
LOW SHOULD PASS THROUGH LATE THIS AFTERNOON AND BRING THE LAST
SURGE OF PCPN INTO OUR CWA.
PRECEDING THIS WE WILL KEEP THE WIND ADVY GOING. WHILE THE ROBUST
SOLUTIONS OF THE WRF-NMMB ARE NOT VERIFYING WE STILL HAVE 60-80KTS
OF WIND AOB 850MB BEING OBSERVED ON THE KDIX AND KDOX VAD PROFILES.
THE PEAK CORE IS UP AT KDIX AND THIS WHOLE SYSTEM IS MOVING FASTER SO
BELIEVE THE WORST OF THE WINDS SHOULD OCCUR BEFORE DAWN.
THE DEEP WAA WILL BE NORTHEAST OF OUR CWA BY 12Z THIS MORNING, BUT
THERE STILL ARE A SERIES OF SHORT WAVES THAT WILL BE MOVING THROUGH
WITH A SERIES OF QVEC CONVERGENCE MAXES ENHANCING PCPN INTENSITY.
THERE SHOULD BE SOME BREAKS IN THE PCPN BETWEEN THESE FEATURES.
THE HEAVIEST RAIN SHOULD BE DONE THIS MORNING. THUNDER
VERIFICATION IS WITH K INDICES OF 36 OR GREATER OVERNIGHT OR SOME
SFC BASED CAPE ON THE WRF-NMMB, OVERALL IT SHOULD REMAIN EAST OF
OUR CWA.
TEMPS VERY LOW CONFIDENCE ON HOURLIES GIVEN THE 30 DEGREE SPREAD
ACROSS OUR CWA. ONCE THE INITIAL LOW MOVES TO NYC AND CDFNT CLEARS
OUR CWA THIS MORNING, EXPECT THEM TO DROP INITIALLY QUICKLY
DURING THE MORNING, WITH A SLOWER STEP DOWN THE REST OF THE DAY.
PTYPE, LOOKS LIKE A FAST CAA PUSH DURING THIS AFTERNOON AND WE USED
SLIGHTLY FASTER WRF-NMMB TO TOP DOWN AVERAGE PTYPES. SFC TEMPS
THOUGH WITH NW WINDS AFTER THE INITIAL DROP, WILL BE SLOW TO
CONTINUE AS UPWIND APPALACHIAN/WRN NY AND WRN PA TEMPS ARE ALL IN
THE 30S. WE DO TRANSITION THE RAIN TO SNOW, BUT KEPT GRID MENTION
OF LIGHT ACCUMS FROM THE FALL LINE NORTHWEST AND ACCUMS GREATER
THAN AN INCH MAINLY CONFINED TO THE POCONOS.
AFTER THE INITIAL SURGE OF WINDS THERE SHOULD BE A SLACK PERIOD
DURING THE MID DAY HOURS. THEN WINDS WILL INCREASE AGAIN. THE FORECAST
WIND FIELDS BELOW 850MB THIS AFTERNOON AND EVENING COME CLOSE TO
WIND ADVY CRITERIA AGAIN. BUT LATEST GUIDANCE FCST SOUNDINGS ARE
NOT CLOSE TO ADIABATIC AND THE GREATEST ISALLOBARIC SURGE BYPASSES
OUR CWA, SO NO HEADLINES FOR NOW.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM THURSDAY/...
FOR TONIGHT ONE MORE SHORT WAVE TO MOVE THROUGH. THE SOUTHERN STREAM
SHORT WAVE PRECEDING IT IS FORECAST TO TAKE MUCH OF THE REMAINING
MOISTURE WITH IT, SO JUST FLURRIES FOR MOST OF OUR CWA. EXCEPTION
ARE THE POCONOS WHO MIGHT SQUALL AND AT THE LEAST EXPERIENCE SNOW
SHOWERS AS LAKE ONTARIO WILL BE OPEN FOR BUSINESS.
IT WILL REMAIN WINDY THROUGH THE EVENING, WITH SOME DECREASE IN
SPEEDS AFTER MIDNIGHT. SKIES SHOULD BECOME CLEARER AS THE NIGHT
PROGRESSES. STAT GUIDANCE WAS CLOSE AND FOLLOWED.
WE HAVE TO BE CONCERNED ABOUT SLICK SPOTS DEVELOPING ON ROADWAYS
AS TEMPERATURES FALL BELOW FREEZING AND THERE COULD BE SOME
STANDING WATER AROUND.
WE SPLIT THE CONVECTIVE TEMP DIFFERENCE BETWEEN THE WRF-NMMB AND GFS
ON THANKSGIVING, SUGGESTING SOME STRATOCU/CU COULD FORM. WE KEPT THE
MENTION OF SNOW SHOWERS INTO THE MORNING IN THE POCONOS BECAUSE OF
THE LAKE ONTARIO TRAJECTORY. BY THE AFTERNOON THE INVERSION IS
FORECAST TO LOWER TO THE POINT THAT JUST FLURRIES WOULD BE
POSSIBLE. STAT GUIDANCE DID NOT CHANGE MUCH FOR MAX TEMPS AND WAS
FOLLOWED. WHILE THANKSGIVING DAY WILL BE WINDY, PEAK GUSTS SHOULD
BE SLIGHTLY LOWER THAN TODAY AND THE WINDS SHOULD ALSO DIMINISH IN
THE AFTERNOON.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
HIGH PRESSURE WILL BUILD INTO THE REGION THURSDAY NIGHT AND BECOME
ANCHORED TO OUR NORTH ON FRIDAY AND SATURDAY. THE HIGH STARTS TO
SHIFT EASTWARD ON SATURDAY AND SUNDAY. AN AREA OF LOW PRESSURE
DEVELOPS OFF THE CAROLINA COAST AND TRACKS TO THE NORTHEAST MONDAY
AND TUESDAY.
IN THE MID-LEVELS, THE FLOW WILL BECOME PRETTY ZONAL BEHIND THE
DEPARTING TROUGH ON THURSDAY AND WE LOOK TO STAY ZONAL IN THE
MID-LEVELS THROUGH MOST OF THE WEEKEND. SOME TROUGHING DEVELOPS ON
SUNDAY AND LOOKS TO CONTINUE THROUGH TUESDAY. THERE ARE ALSO SEVERAL
SHORTWAVES EMBEDDED IN THE MID-LEVEL FLOW THAT WILL IMPACT OUR AREA
THROUGH THE EXTENDED PERIOD.
HIGH PRESSURE WILL BUILD IN ON THURSDAY NIGHT AND CONTINUE TO
BUILD ACROSS OUR AREA THROUGH FRIDAY. AS THE HIGH BUILDS INTO THE
REGION, THE PRESSURE GRADIENT WILL RELAX FURTHER AND WE SHOULD
HAVE A MUCH LESS WINDY DAY FOR FRIDAY. TEMPERATURES WILL STILL BE
COLD ON FRIDAY AS THE AIRMASS WILL NOT HAVE ENOUGH TIME TO MODIFY
MUCH. HIGHS WILL BE IN THE 30S THROUGH MUCH OF THE REGION UNDER
PRETTY SUNNY SKIES.
THE HIGH STARTS TO SLIDE TO THE NORTH LATE FRIDAY AND WILL BECOME
ANCHORED OVER NEW ENGLAND THROUGH SATURDAY, EVENTUALLY SLIDING TO
THE EAST ON SUNDAY. AS THE HIGH SHIFTS TO THE NORTH, WE WILL START
TO SEE AN EASTERLY FLOW DEVELOP ACROSS OUR AREA AS A COLD AIR
DAMMING SITUATION SETS UP. THE CENTER OF THE HIGH SHIFTS EAST BUT IT
BECOMES ELONGATED AS PART OF THE HIGH REMAINS ACROSS THE EASTERN
UNITED STATES. WITH THE EASTERLY FLOW AROUND THE HIGH IN OUR AREA,
WE WILL SEE MORE CLOUDS MOVE INTO THE REGION. EXPECT INCREASING
CLOUDINESS THROUGH THE DAY ON SATURDAY AND FOR THE CLOUDS TO HANG
AROUND THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. SATURDAY LOOKS
TO BE A DRY DAY BUT AS THE MOISTURE INCREASES INTO SUNDAY AND
MID-LEVEL SHORTWAVE MOVES INTO THE REGION, WE COULD SEE SOME LIGHT
PRECIPITATION FALL ACROSS THE AREA. TEMPERATURES WILL MODERATE AND
GRADUALLY RISE THROUGH THE WEEKEND. EXPECT HIGHS TO BE IN THE MID
30S TO LOWER 40S ON SATURDAY AND IN THE 40S THROUGH MUCH OF THE
REGION ON SUNDAY.
THE HIGHS HOLD ON THE REGION STARTS TO WEAKEN LATE SUNDAY. A LOW
PRESSURE SYSTEM LOOKS TO DEVELOP OFF THE SOUTHEASTERN UNITED STATES
COAST ON MONDAY, MOVING UP THE CAROLINA COAST. STILL PLENTY OF
DISAGREEMENT THIS FAR OUT AS TO WHETHER IT CONTINUES TO TRACK UP THE
MID ATLANTIC COASTLINE OR WHETHER IT MOVES OUT TO SEA. IN ADDITION,
THERE ARE SOME SHORTWAVES ROTATING THROUGH THE MID-LEVEL FLOW WHICH
COULD IMPACT OUR REGION. EVEN WITH CONSIDERABLE UNCERTAINTY AS TO
JUST HOW MUCH OF AN IMPACT THESE SYSTEMS WILL HAVE IN OUR AREAS, WE
HAVE OPTED TO KEEP THE MENTION OF CHANCE POPS FOR MONDAY AND
CONTINUING INTO MONDAY NIGHT AND TUESDAY.
&&
.AVIATION /10Z WEDNESDAY THROUGH SUNDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
THE 06Z TAFS SHOWED SLOW IMPROVING CONDITIONS, BUT WIDESPREAD STRONG
NORTHWEST WINDS DEVELOPING.
THE REST OF TONIGHT IFR WITH HEAVY RAIN AND LLWS. THE LLWS WILL BE
EXITING THE TAF SITES AND COINCIDENTALLY THE HEAVIEST RAIN ALSO
BETWEEN 08Z AND 11Z.
THIS MORNING. WE ARE EXPECTING PREDOMINATELY MVFR CONDITIONS TO
START OCCURRING AS A NORTHWEST FLOW DEVELOPS. RAIN SHOULD STILL BE
FALLING. NORTHWEST WINDS COULD GUST UP TO 25 KT BY THE END OF THE
MORNING, FASTER IN SOUTHERN AIRPORTS.
THIS AFTERNOON MORE CONFIDENT ABOUT MVFR CONDITIONS PREVAILING AS
PRECIPITATION INTENSITY LIGHTENS. THE ONE DETRACTOR MAY BE SOME
SNOW ESPECIALLY NORTHWEST OF I95 AIRPORTS REDUCING VSBYS TO
POSSIBLY IFR. NORTHWEST WINDS WILL BE INCREASING AND GUSTS TO
AROUND 35KT ARE LIKELY.
THIS EVENING WE ARE EXPECTING VFR CONDITIONS WITH NO CIGS. NORTHWEST
WINDS THOUGH SHOULD REMAIN GUSTY AND PROBABLY WILL STILL EXCEED 30
KTS AT WINDIER AIRPORTS AND TERMINALS.
OUTLOOK..
WEDNESDAY OVERNIGHT...VFR. NORTHWESTERLY WINDS 15-20 KNOTS WITH
GUSTS 30-35 KNOTS.
THURSDAY...VFR CONDITIONS EXPECTED. GUSTY NORTHWEST WINDS WITH SPEED
OF 15 TO 20 KNOTS AND WIND GUSTS UP TO 35 KNOTS, WINDS WILL
GRADUALLY DIMINISH THROUGH THE AFTERNOON AND INTO THE EVENING.
FRIDAY...VFR CONDITIONS EXPECTED. NORTHWEST WINDS AROUND 10 KNOTS OR
LESS BECOMING LIGHT OUT OF THE NORTH OVERNIGHT.
SATURDAY...VFR CONDITIONS EXPECTED. NORTH WINDS WILL BECOME MORE
EASTERLY AROUND 10 KNOTS OR LESS.
SUNDAY...VFR CONDITIONS EXPECTED. EAST WINDS WILL GRADUALLY BECOME
MORE SOUTHEASTERLY AROUND 10 KNOTS OR LESS.
&&
.MARINE...
WE CONTINUE THE GALE WARNING THROUGH TONIGHT ON ALL OF OUR
WATERS. THERE WILL BE A TRANSITION PERIOD TODAY IN WHICH WINDS
DROP BELOW GALE CRITERIA, BUT THEY WILL RETURN LATER THIS
AFTERNOON AND CONTINUE THROUGH THE NIGHT.
OUTLOOK...
THURSDAY...GUSTY NORTHWEST WINDS WILL GRADUALLY DECREASE THROUGH THE
DAY ON THURSDAY BUT CONDITIONS WILL REMAIN CHOPPY OUT ON THE WATERS.
HOWEVER, THE GRADIENT REMAINS TIGHT ENOUGH THAT THE GALE WARNINGS
HAVE BEEN EXTENDED ON THE OCEAN THROUGH THE MORNING. SEAS WILL
REMAIN UP FOR A PERIOD OF TIME AS WELL BUT SHOULD START TO FALL
THROUGH THE DAY THURSDAY.
THURSDAY NIGHT...CONDITIONS WILL CONTINUE TO IMPROVE AS HIGH
PRESSURE STARTS TO BUILD INTO THE REGION. WINDS AND SEAS SHOULD
START TO FALL BELOW ADVISORY LEVELS.
FRIDAY AND SATURDAY...HIGH PRESSURE WILL SHIFT OVERHEAD AND THEN
INTO NEW ENGLAND. SUB-ADVISORY CONDITIONS ARE EXPECTED ACROSS THE
AREA WATERS THROUGH SUNDAY.
&&
.HYDROLOGY...
THE FLOOD WATCH FOR A MAJORITY OF THE COUNTIES ALONG THE I-95
CORRIDOR CONTINUES. IN COORDINATION WITH LWX, WE'VE ADDED CECIL
COUNTY. THEY'RE PUTTING UP A WATCH FOR PORTIONS OF THEIR AREA
INCLUDING HARFORD COUNTY.
HIGHEST RAINFALL AMOUNTS THUS FAR HAVE BEEN IN THE 1.00 TO 1.50 INCH
RANGE. RADAR SHOWS A NARROW CHANNEL OF ADDITIONAL RAINFALL DOWN THE
I-95 CORRIDOR INTO VA AND NC. THIS RAIN IS HEADING TOWARD THE
COUNTIES INCLUDED IN THE WATCH AND WILL AFFECT THEM THE NEXT 4 TO 6
HOURS.
TOTAL RAINFALL AMOUNTS RANGING BETWEEN 2 TO 3 INCHES CAN BE EXPECTED
ACROSS OUR PORTION OF THE I-95 CORRIDOR. LOCALLY HIGHER AMOUNTS ARE
POSSIBLE. WHILE WE'RE NOT EXPECTED MAINSTEMS TO FLOOD AT THIS TIME,
POOR DRAINAGE FLOODING IS EXPECTED. SOME SMALLER CREEKS/STREAMS
COULD ALSO FLOOD.
&&
.TIDES/COASTAL FLOODING...
CURRENT TIDAL DEPARTURES ARE AROUND 1 FOOT ALONG THE OCEAN AND
DELAWARE BAY. DEPARTURES ALONG THE TIDAL PORTION OF THE DELAWARE
RIVER ARE FLAT.
ALL GUIDANCE CONTINUE TO INDICATE THAT WATER LEVELS WILL STAY UNDER
MINOR FLOOD CRITERIA ALONG THE COAST AND UP THE DELAWARE BAY.
HOWEVER, DBOFS SHOWS THE TIDAL DELAWARE RIVER AS A POSSIBLE
CANDIDATE. THE MDL ETSURGE DEPARTURES ARE LOWER.
WE WILL NOT BE ISSUING A COASTAL FLOOD ADVISORY AT THIS TIME. IF I
HAD TO PICK ONE AREA OF POTENTIAL CONCERN, I WOULD WOULD WATCH THE
TIDAL DELAWARE AROUND PHILLY AND BURLINGTON COUNTY. THE NEXT HIGH
TIDE FOR THIS AREA WILL OCCUR IN THE 7 AM AND 9 AM RANGE.
WE WILL KEEP AN EYE ON THIS SITUATION AND ISSUE AN ADVISORY IF NEED
BE.
BLOW OUT TIDES COULD BE AN ISSUE LATER TONIGHT INTO TOMORROW AND
WILL ALSO NEED TO BE WATCHED.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR PAZ070-071-
101>106.
NJ...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR NJZ008>010-012-
015>019.
WIND ADVISORY UNTIL 10 AM EST THIS MORNING FOR NJZ013-014-020-
022>027.
DE...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR DEZ001.
MD...FLOOD WATCH UNTIL 1 PM EST THIS AFTERNOON FOR MDZ008.
MARINE...GALE WARNING UNTIL NOON EST THURSDAY FOR ANZ450>455.
GALE WARNING UNTIL 6 AM EST THURSDAY FOR ANZ430-431.
&&
SYNOPSIS...KRUZDLO
NEAR TERM...GIGI
SHORT TERM...GIGI
LONG TERM...MEOLA
AVIATION...GIGI/MEOLA
MARINE...GIGI/MEOLA
HYDROLOGY...KRUZDLO
TIDES/COASTAL FLOODING...KRUZDLOHazardous weather outlook, Nov 27, 4:53 AM EST, 1 hour 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 453 AM EST WED NOV 27 2013 PAZ054-055-281000- CARBON-MONROE- 453 AM EST WED NOV 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RAIN, HEAVY AT TIMES CAN RESULT IN POOR DRAINAGE AND STREET FLOODING, SHOULD THEN MIX WITH AND CHANGE TO SNOW BEFORE ENDING DURING THE AFTERNOON AND EARLY EVENING WITH LIGHT SNOW ACCUMULATIONS POSSIBLE. TEMPERATURES DROPPING BELOW FREEZING LATER TODAY COULD RESULT IN UNTREATED WET SURFACES ICING UP. NORTHWEST WINDS WILL GUST TO 40 MPH LATER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ001-007-PAZ060>062-281000- SUSSEX-WARREN-BERKS-LEHIGH-NORTHAMPTON- 453 AM EST WED NOV 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. RAIN, HEAVY AT TIMES CAN RESULT IN POOR DRAINAGE AND STREET FLOODING, SHOULD THEN MIX WITH AND CHANGE TO SNOW BEFORE ENDING DURING THE AFTERNOON AND EARLY EVENING WITH LIGHT COATINGS POSSIBLE. TEMPERATURES DROPPING BELOW FREEZING LATER TODAY COULD RESULT IN UNTREATED WET SURFACES ICING UP. NORTHWEST WINDS WILL GUST TO 40 MPH LATER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ001-MDZ008-NJZ008>010-012-015>019-PAZ070-071-101>106-281000- NEW CASTLE-CECIL-MORRIS-HUNTERDON-SOMERSET-MIDDLESEX-MERCER-SALEM- GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-DELAWARE-PHILADELPHIA- WESTERN CHESTER-EASTERN CHESTER-WESTERN MONTGOMERY- EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 453 AM EST WED NOV 27 2013 ...FLOOD WATCH IN EFFECT UNTIL 1 PM EST THIS AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A CHANCE FOR MINOR TIDAL FLOODING WITH THE MORNING HIGH TIDE ALONG THE UPPER CHESAPEAKE BAY, ALONG DELAWARE BAY AND THE TIDAL PORTION OF THE DELAWARE RIVER. TEMPERATURES DROPPING BELOW FREEZING TONIGHT COULD RESULT IN ANY WET UNTREATED SURFACES ICING UP. NORTHWEST WINDS WILL GUST TO 40 MPH LATER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ012-015-019-020-281000- KENT MD-QUEEN ANNES-TALBOT-CAROLINE- 453 AM EST WED NOV 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND. .DAY ONE...TODAY AND TONIGHT. THERE IS A CHANCE FOR MINOR TIDAL FLOODING WITH THE MORNING HIGH TIDE ALONG THE UPPER CHESAPEAKE BAY. TEMPERATURES DROPPING BELOW FREEZING TONIGHT COULD RESULT IN ANY WET UNTREATED SURFACES ICING UP. NORTHWEST WINDS WILL GUST TO 40 MPH LATER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NJZ013-014-020-022>027-281000- WESTERN MONMOUTH-EASTERN MONMOUTH-OCEAN-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON- 453 AM EST WED NOV 27 2013 ...WIND ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW JERSEY AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. WIND ADVISORY. RAIN WILL BE HEAVY AT TIMES WHICH CAN RESULT IN POOR DRAINAGE AND STREET FLOODING. TEMPERATURES DROPPING BELOW FREEZING TONIGHT COULD RESULT IN ANY WET UNTREATED SURFACES ICING UP. NORTHWEST WINDS WILL GUST TO 40 MPH LATER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. DEZ002>004-NJZ021-281000- KENT-INLAND SUSSEX-DELAWARE BEACHES-CUMBERLAND- 453 AM EST WED NOV 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN DELAWARE AND SOUTHERN NEW JERSEY. .DAY ONE...TODAY AND TONIGHT. RAIN WILL BE HEAVY AT TIMES WHICH CAN RESULT IN POOR DRAINAGE AND STREET FLOODING. TEMPERATURES DROPPING BELOW FREEZING TONIGHT COULD RESULT IN ANY WET UNTREATED SURFACES ICING UP. NORTHWEST WINDS WILL GUST TO 40 MPH LATER TODAY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-281000- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 453 AM EST WED NOV 27 2013 ...GALE WARNING IN EFFECT UNTIL NOON EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. NORTHWESTERLY GALE FORCE GUSTS SHOULD OCCUR THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-281000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 453 AM EST WED NOV 27 2013 ...GALE WARNING IN EFFECT UNTIL 6 AM EST THURSDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. GALE WARNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. NORTHWESTERLY GALE FORCE GUSTS COULD OCCUR THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 3:46 AM EST | Areal Flood Advisory | PHI | Bucks, Chester, Delaware, Montgomery, Philadelphia | 6 hr |
| Nov 27, 4:33 AM EST | River Flood Warning | PHI | Delaware | 5 hr |
| Nov 27, 5:57 AM EST | Areal Flood Advisory | PHI | Berks, Carbon, Lehigh, Monroe, Northampton | 4 hr |
| Nov 27, 6:08 AM EST | River Flood Warning | PHI | Chester | 4 hr |
Nearby
Areal Flood Warnings in Pennsylvania, 2013Every areal flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.